MAUDE Adverse Event Report: ARTHREX, INC. DX FIBERTAK SUTURE ANCHOR, #2 MTS W/ NDL; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. DX FIBERTAK SUTURE ANCHOR, #2 MTS W/ NDL; NON-DEGRADABLE FIXATN FASTENER
Model Number DX FIBERTAK SUTURE ANCHOR, #2 MTS W/ NDL
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Impaired Healing (2378); Foreign Body In Patient (2687); Insufficient Information (4580)
Date of Event 01/06/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
It was reported that, after an initial surgery in which an ar-8991 was used, the knotless fibertak suture was pulled out of an open wound that would not heal.Part of the device remained inside the patient.No further information received.
 
Additional Manufacturer Narrative
Additional information: b3, b5, g3, h3, h6.Complaint allegation is confirmed by the attached picture, which shows the pieces of sutures removed.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause of the reported issue is a patient-specific postoperative event resulting in exposure and migration of suture material through a non-healing surgical wound, which led to partial externalization of the knotless fibertak® suture.Residual anchor and suture material remained implanted until the revision procedure, at which time the devices were removed once the patient had healed sufficiently and no longer required additional fixation.
 
Event or Problem Description
Update 14-jan-2026.It was further reported that the original surgery was performed on the (b)(6) 2025 and the revision surgery was performed on the (b)(6) 2026.Nothing was removed until the first check-up, where the surgeon pulled some suture out of the wound which wasn't healing.The patient was then scheduled for the second surgery to remove the anchors and tape/sutures properly.The patient was young and, in this period, had healed enough to be stable and didn't need any further implants.

Brand Name
DX FIBERTAK SUTURE ANCHOR, #2 MTS W/ NDL
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23960213
Report Number1220246-2026-00059
Device Sequence Number9528049
Product Code MBI
UDI-Device Identifier00888867377295
UDI-Public00888867377295
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K200341
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberDX FIBERTAK SUTURE ANCHOR, #2 MTS W/ NDL
Device Catalogue NumberAR-8991
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/16/2025
Supplement Date Received by Manufacturer01/27/2026
Initial Report FDA Received Date01/05/2026
Supplement Report FDA Received Date02/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown